[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] allergic reation and bad bg's

In a message dated 5/19/99 7:54:41 PM Eastern Daylight Time, 
email @ redacted writes:

<< No, it's the steroids affect raising your bg. You should be able to adjust 
doses up temporarily until you get off the steroids, then they will go down 
naturally. It may take a day or 2 to see the lower bg, depending on how long 
you are taking the steroids. >>

With living in Florida, I have to take my allergy medication about 10 months 
out of a year.  When I started the pump, it wasn't allergy season, and my 
readings were pretty good.  Now, we are just getting into the season again, 
and I need to take the medication every day.  Should I raise my basals (they 
are at 2.4 per hour now), or should I just keep giving extra bolus's ???  
Even at 2.4, my readings run anywhere from 90 to 225.

- -Thank you,
email @ redacted
- ----------------------------------------------------------
Insulin Pumpers website http://www.insulin-pumpers.org/
for mail subscription assistance, contact: HELP@insulin-pumpers.org